# SDR 2008UALA03172

- Difficulty date: May 30, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 33,421 hours, 4,051 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 720
- Part time: 33,421 hours, 4,051 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME STA 720 HAS DAMAGE.  SUSPECT GROUND EQUIPMENT DAMAGE.  INSTALLED MANUFACTURED PARTS PER SRM 51-70-12, DETAIL III.  AC OK FOR SERVICE.
